# SDR 99FDEA00039

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE WARNING ON ENGINE NR 1.  REMOVED PYLON ACCESS PANELS AND OPENED ENGINE COWL, CHECKED FIRE LOOP AND CONNECTIONS, TIGHTENED DUCT CLAMPS.  OK FOR SERVICE.
